# SDR CNMA2014060001

- Difficulty date: June 13, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29098
- Aircraft time: 44,671 hours, 7,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MINI EVAC DEMONSTRATION,  SLIDE DEPLOYED AS REQUIRED PASSING THE MINI EVAC DEMONSTRATION.  HOWEVER, THE SLIDE LIGHT SYSTEM FAILED TO ILLUMINATE DUE TO LANYARD NOT ACTIVATING THE LIGHT BATTERY PACK. REPLACED SLIDE ASSY.
